Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why is there pain in the leg inspite of taking clindamycin 150mg for a patient suffering from osteomyelitis ?

my father has been suffering from osteomyelitis in left leg since childhood my father has been suffering from osteomyelitis in left leg since childhood, whenever his leg is swollen he is taking clindamycin 150mg q6 hrs. for 5 days and celebrex 200mg BID, but right now it seems that the medicines are not working and the pain meds cannot stop the pain, do we need to change the meds and increase the pain meds dosage?
Asked On : Fri, 18 Feb 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi dear,
it looks like a chronic steomyelites but from your discription it looks it is exceraberated by superadded infection ,contionuos and again and again use of same antibiotisc result in resistance to antibiotis ,i wolud like to do blood test+ESR AND CRP and culture before any change in the medication by treating physcian
wish you good health
Answered: Thu, 11 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor